0141 781 6600
Lemsip Cold & Flu Lemon Sachets
Lemsip
10s 4 CASE
1418948
69 759
£4.99 27.9%
27.9%
 
Lemsip Cold & Flu Lemon Sachets
Lemsip
10s 4 CASE
1418948
69 759
£4.99 27.9%
Detail Information
Lemsip Cold & Flu Lemon 10 Sachets

Paracetamol, Phenylephrine Hydrochloride

For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.

Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

  • Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg
  • Also includes Aspartame, Lactose, Sodium and Sucrose
  • Total contents of Sachet 4.8g
Read the package leaflet before use.

Directions
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults, the elderly and children aged 16 years and over: 1 sachet every 4 to 6 hours as required. Do not take more than 4 sachets in 24 hours. Do not give to children under 16 years of age.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have taken MAOI's (antidepressants) within 14 days or other sympathomimetic decongestants.
Store below 25°C in a dry place.
  • Advisory: 16  Years
Company Name

Reckitt Benckiser Healthcare (UK) Limited

Manufacturer Address
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Return To
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.